MathSciNet Relay Station
MathSciNet bibliographic data
MR1873833 60J65
Pipiras, Vladas; Taqqu, Murad S. Are classes of deterministic integrands for fractional Brownian motion on an interval complete? Bernoulli 7 (2001), no. 6, 873–897.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement